I am 7 weeks into high dose treatment. My level was 19 and I've been taking 5000 a day. Symptoms have slightly improved but still have nerve pain and some muscle twitching. Should I be taking more?

Asked by  ctee2889205000 on November 30, 2015

Answers

  • ctee2889205000
    Participant
     ctee2889205000 on

    See title

    Answered by  ctee2889205000 on

  • IAW
    Participant
     IAW on

    By our standards, 5000iu is not high dose but is a maintenance dosage. Are you taking any supplemental magnesium with it? Will you be getting tested again at some point?

    Answered by  IAW on

    • ctee2889205000
      Participant
       ctee2889205000 on

      I take regular Epsom salt baths (magnesium), I have a magnesium body spray, and my multi has a small dose. I’ve taken 7000 of VD some days and 10000 some days. I just don’t know what to do. I’m being checked at the end of the month. Could nerve pain/itch be a sign of healing or a sign to lower dose?

      Answered by  ctee2889205000 on

  • IAW
    Participant
     IAW on

    Well I would pick an amount and stick with it till you are tested again at the end of the month. I would suggest the 7000iu. Then when you get tested you can go from there. It sounds like nerve pain and muscle twitching were there from the beginning and did not just develop. Is this the case?

    Answered by  IAW on

  • ctee2889205000
    Participant
     ctee2889205000 on

    I had a lot of joint and bone pain in hands and feet. Now I feel more nerve pain.

    Answered by  ctee2889205000 on

  • IAW
    Participant
     IAW on

    I am not a doctor or scientist. So if the pain was not there before then maybe you should cut back to the 5000iu and try and hold there. The point would be if you get retested and your level has barely budged then you may have to take a lot more Vitamin D to raise your levels or your body is using it up faster than you can take it. If for example at the end of the month your level is 60ng/ml but you still have “symptoms” then you may want to consider increasing the amount you are taking.If you do not decide on a “steady amount”, then you will not be able to make any assumptions.

    Answered by  IAW on

  • ctee2889205000
    Participant
     ctee2889205000 on

    Thanks so much for your time and replying.

    Answered by  ctee2889205000 on

Recent Discussion

Popular Questions